Some fixed point Theorems for non-self Mappings in Hilbert spaces
Author(s):
Amit Kumar Diwakar, V. K. Agrawal, Kamal Wadhwa, Sanjay Chaudhary
Keywords:
Classification 2000, Primary 54H25, 47H10.
Abstract
In this present paper we prove coincidence common fixed point theorems for a family of hybrid pairs of mappings in Hilbert spaces by using the notion of pointwise R-weakly commuting mappings.
Article Details
Unique Paper ID: 144083

Publication Volume & Issue: Volume 3, Issue 6

Page(s): 35 - 39
Article Preview & Download




Go To Issue



Call For Paper

Volume 4 Issue 10

Last Date 25 March 2018


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Contact Details

Telephone:704 821 9842/43
Email: editor@ijirt.org
Website: ijirt.org